# SDR ABXA030470

- Difficulty date: December 2, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 37,712 hours, 42,242 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 401559198
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS EMANATING FROM OPEN HOLE ON LEFT AFT EMERGENCY DOOR JAMB LOWER WEB AT FS 711 BETWEEN LONGERONS 16 AND 17 LEFT.  INSTALLED DOUBLER REPAIR IAW DC-9 SRM 51-30-2 AND REPAIRED AREA IAW DC-9 53-01.
